# SDR SWIA201540831

- Difficulty date: February 21, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 29,284 hours, 17,439 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP HAS 2 CHAFING MARKS ON LOWER L/E AT CENTER HINGE.  C-CHECK, REPAIRED, 2 EA, CHAFED AREAS ON LT WING OTBD FLAP LWR L/E AT THE CENTER HINGE IAW STS EA.
